# SDR UALA2013062704475

- Difficulty date: June 26, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 86,228 hours, 13,639 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 1745
- Condition: Faulty
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT EICAS MESSAGE & OVERHEAD LIGHT CAME ON AT 9,000. REPLACED THE RT WING OTBD LOCKOUT ACTUATOR IAW SERVICE TIP AMM 27-11-44 P 200A.  ACCOMPLISHED LOCKOUT & MECHANISM TEST IAW AMM.  CLEARED ALL EICAS STATUS MESSAGES.  ACFT OK FOR SERVICE.
